# SDR SIMA20151031006

- Difficulty date: October 31, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,514 hours, 23,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 EMER FLOOR LIGHT HAS 2 BROKEN WIRES AT FLOOR LEVEL.  REPAIRED WIRING IAW SWPM 20-21-00.
